# SDR 07FDEA00412

- Difficulty date: February 9, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 36,674 hours, 23,301 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Misrepaired
- Location: Bs 1817
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON FWD PIT CROSSBEAM, RT, FS 1817, FR 33 AND Y69.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA EXISTING REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED PER SRM 53-10-15 FIG 201 SHEET 4A.  REPAIR EVALUATED AND CLASSIFIED AS PER GMM 6-2-100 AS "MAJOR".
